Hail, La Moure
- When
- May 8, 4:20 PM CST to 4:24 PM CST
- Where
- La Moure County, 5 mi W of Edgeley
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 46.367, -98.800
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at May 8, 1:05 PM CST, 3 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 205 PM CDT SUN MAY 8 2005 .SHORT TERM... VERY DYNAMIC PATTERN WITH AN UPPER LOW CONTINUING ITS TREK ACROSS THE NORTHERN PLAINS TONIGHT AND MONDAY. NAM QPF IMPRESSIVE IN OUR EASTERN ZONES...WILL MATCH FGFS FLASH FLOOD WATCH ALONG THE SOUTHERN TWO THIRDS OF OUR COMMON BORDER. BY TUESDAY... THE NEXT UPPER LOW IN A SERIES...APPROACHES THE MOUNTAIN WEST AND THE ACTION ONCE AGAIN PICKS UP AND SPREADS ACROSS OUR STATE TUESDAY NIGHT INTO THURSDAY. .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT. THE UPPER LOW IN THE LEE OF THE ROCKIES/CENTRAL PLAINS ON THURSDAY MOVES EAST SLOWLY AND MERGES WITH A LONGWAVE TROUGH EXTENDING SOUTHWARD FROM CANADA ON FRIDAY. THIS SYSTEM PICKS UP SPEED AND MOVES EAST OF THE REGION BY SATURDAY. HAVE KEPT CHANCE OF SHOWERS IN THE FORECAST ON THURSDAY AND FRIDAY...AND KEPT SATURDAY AND SUNDAY DRY. HIGHS IN THE 50S THURSDAY AND FRIDAY...AND IN THE 60S SATURDAY AND SUNDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THIS EVENING THROUGH MONDAY FOR EASTERN PORTIONS OF SOUTH CENTRAL NORTH DAKOTA. && RSL/JV
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 543 AM CDT SUN MAY 8 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091042- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 543 AM CDT SUN MAY 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST OF A LINE FROM BISMARCK TO MINOT THIS AFTERNOON...WITH SEVERE THUNDERSTORMS POSSIBLE IN THE JAMESTOWN TO ELLENDALE AREA. HEAVY RAIN COULD OCCUR WITH SOME OF THE THUNDERSTORMS. AREAS OF MODERATE RAIN CAN BE EXPECTED IN WESTERN NORTH DAKOTA TODAY AS PRECIPITATION WRAPS AROUND A LOW PRESSURE SYSTEM CENTERED IN THE WESTERN DAKOTAS. RAINFALL AMOUNTS COULD BE ENOUGH TO CAUSE MINOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
509 PM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 13 SE NEW SALEM 46.71N 101.22W
05/08/2005 1.75 INCH MORTON ND PUBLIC
&&
SWICHEThe Aberdeen radar (KABR), 106 km away, was scanning. The volume nearest the first event began at 22:17 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyWarnings in North Dakota, May 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5450501.